A nonparametric test of translation homotheticity

Rolf Färe*, Sung Ko LI

*Corresponding author for this work

    Research output: Contribution to journalJournal articlepeer-review

    2 Citations (Scopus)

    Abstract

    Recently Chambers and Färe (1998) [Chambers, R.G., Färe, R., 1998. Translation homotheticity. Economic Theory 11, 629-641] generalized the Shephard type of "multiplicative" homotheticity into an "additive" type, which they termed translation homotheticity. This type of homotheticity has parallel expansion paths and its cost function is additively separable. In this letter a nonparametric test for translation homotheticity is developed.

    Original languageEnglish
    Pages (from-to)341-345
    Number of pages5
    JournalEconomics Letters
    Volume72
    Issue number3
    DOIs
    Publication statusPublished - Sept 2001

    Scopus Subject Areas

    • Finance
    • Economics and Econometrics

    User-Defined Keywords

    • D24
    • Directional
    • Distance
    • Function
    • Homotheticity
    • Translation

    Fingerprint

    Dive into the research topics of 'A nonparametric test of translation homotheticity'. Together they form a unique fingerprint.

    Cite this